MathSciNet Relay Station
MathSciNet bibliographic data
MR1202515 (94a:60134) 60K35 (82B43)
van den Berg, J.; Kesten, H. Inequalities for the time constant in first-passage percolation. Ann. Appl. Probab. 3 (1993), no. 1, 56–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement